Justification Logic with approximate conditional probabilities

TitleJustification Logic with approximate conditional probabilities
Publication TypeConference Proceedings
Year of Conference2017
AuthorsOgnjanović, Z, Savić, N, Studer, T
Conference Name 6th international conference on Logic, Rationality and Interaction, LORI VI
Series TitleLecture Notes in Computer Science
VolumeLORI 2017: Logic, Rationality, and Interaction
Pagination681-686
PublisherSpringer
Conference LocationHokkaido University, Sapporo, Japan
URLhttp://www.iam.unibe.ch/ltgpub/2017/oss17.pdf